Alert archive / California / High Wind Watches in 2008
High Wind Watch 15, NWS Las Vegas, NV
NWS Las Vegas, NV issued this high wind watch at May 19, 2008, 3:46 PM PDT for Inyo County, San Bernardino County, California. It took effect at May 20, 2008, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 19, 2008, 3:46 PM PDT (22:46 UTC)
- In effect from
- May 20, 2008, 3:00 PM PDT
- Expired
- May 20, 2008, 4:23 AM PDT
- In force
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, San Bernardino County, CA
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 10.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4360 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this high wind watch went out at May 19, 10:05 AM PDT, 5 hours 41 minutes earlier.
Area forecast discussion, May 19, 10:05 AM PDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1005 AM PDT MON MAY 19 2008
.SYNOPSIS...A STRONG AREA OF HIGH PRESSURE WILL HOLD OVER THE REGION
TODAY...THEN GRADUALLY GIVE WAY TO A STRONG PACIFIC LOW PRESSURE
SYSTEM WHICH WILL REACH NORTHERN CALIFORNIA TUESDAY AFTERNOON.
INCREASING SOUTHWEST WINDS WILL COMBINE WITH HOT AND DRY WEATHER
TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND
EVENING. THE UPPER LOW IS FORECAST TO DIVE INTO SOUTHERN NEVADA AND
SURROUNDING AREAS WEDNESDAY THROUGH THE END OF THE WEEK...BRINGING A
DRAMATIC COOLING TREND AND ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS.
&&
.UPDATE...THE 12Z NAM AND GFS SHOW SUPPORT FOR THE OVERALL TRENDS IN
THE GOING FORECAST...AS DETAILED BELOW. NO MORNING UPDATE IS
PLANNED. THE MAIN ISSUES THAT WILL BE ADDRESSED FOR THE AFTERNOON
PACKAGE ARE AS FOLLOWS. THE 105 DEGREE CRITERIA FOR THE CONTINUED
EXCESSIVE HEAT WARNING FOR TUESDAY WILL BE A CLOSE CALL. THE LATEST
NAM/GFS MOS GUIDANCE BOTH SHOW 104 FOR A HIGH FOR LAS VEGAS.
HOWEVER...AM LEANING TOWARD KEEPING IT GOING THROUGH TUESDAY.
INCREASING SOUTHWEST WINDS MAY REACH ADVISORY LEVELS ACROSS MOST OF
THE REGION TUESDAY AFTERNOON AND POSSIBLY WEDNESDAY AS WINDS
BECOME NORTHWEST BEHIND THE PASSING COLD FRONT. STRONG DOWNSLOPE
WINDS IN THE SOUTHERN SIERRA ARE A GOOD BET TUESDAY EVENING AND
OVERNIGHT. LAST BUT NOT LEAST...A COOL AND UNSETTLED START TO THE
MEMORIAL DAY WEEKEND WILL BE OF INTEREST TO THOSE WITH OUTDOOR PLANS.
.PREV DISCUSSION.../348 AM PDT MON MAY 19 2008/
.SHORT TERM...EXTREMELY ACTIVE WEEK SETTING UP...WITH A PLETHORA OF
HAZARDS TO ADDRESS. LETS START WITH TODAY. SATELLITE SHOWS THIN MID
AND HIGH LEVEL CLOUDS OVER THE EASTERN ZONES RIDING ALONG THE
EASTERN PERIPHERY OF THE BIG HOT RIDGE...WITH CLEAR SKIES FARTHER
WEST UNDER THE RIDGE. EXCESSIVE HEAT WARNING FOR TODAY WILL VERIFY
EASILY...AND RECORD HIGHS WILL BE BROKEN IN AT LEAST THREE OF OUR
FOUR CITIES WITH LONG TERM OFFICIAL CLIMATE RECORDS. LAS VEGAS HAS
AN OUTSIDE SHOT OF TYING THE RECORD HIGH FOR THE MONTH OF MAY. FOR
TOMORROW...ALL EYES TURN NORTHWEST TOWARDS THE BIG LOW WHICH WAS
SPINNING NEAR 49N 140W EARLY THIS MORNING AND THE STRONG JET STREAK
DIGGING INTO ITS BASE. THE LOW IS EXPECTED TO BE NEAR THE NORTHERN
END OF VANCOUVER ISLAND TOMORROW AFTERNOON...AND THE ASSOCIATED JET
STREAK WILL SLAM INTO NORTHERN CALIFORNIA. HEIGHTS WILL BEGIN TO
FALL...BUT NOT ENOUGH TO BRING TEMPERATURES DOWN /YET/. THE MAIN
CONCERNS WILL BE HEAT AND WIND. EXCESSIVE HEAT WARNINGS FOR TOMORROW
ARE LESS OF A SLAM DUNK THAN TODAY. 00Z FWC/MET/MAV MOS ALL CAME UP
WITH 105F FOR KLAS WHICH IS EXACTLY THE CRITERION AT THIS POINT IN
THE SEASON...AND THEY HAVE BEEN A LITTLE COOLER THAN REALITY DURING
THIS HEAT SPELL. INCREASING WEST TO SOUTHWEST WINDS WILL AFFECT MUCH
OF THE MOJAVE DESERT...AND A WIND ADVISORY MAY BE NEEDED OVER THE
WIND PRONE AREAS OF NORTHWEST SAN BERNARDINO COUNTY. THERE IS ALSO A
POSSIBILITY OF A DOWNSLOPE WIND EVENT IN THE LEE OF THE SIERRA. THE
00Z 4KM NMM SHOWS A FAIRLY IMPRESSIVE SIGNATURE TUESDAY NIGHT...WITH
EXAGGERATED ISENTROPE FOLDING ABOVE THE CREST AND A 70 KT WIND MAX
JUST ABOVE THE MID SLOPE LEVEL. THIS WILL NEED TO BE MONITORED...AND
A HIGH WIND WATCH MAY BE NEEDED AT SOME POINT. THE INCREASING WINDS
WILL COMBINE WITH THE HOT TEMPERATURES AND VERY LOW HUMIDITY TO
CREATE CRITICAL FIRE WEATHER CONDITIONS...AND A FIRE WEATHER WATCH
REMAINS IN EFFECT FOR MUCH OF SOUTHERN NEVADA AND NORTHWEST ARIZONA
AS WELL AS THE SOUTHERN SIERRA. TOMORROW NIGHT INTO WEDNESDAY...THE
MAIN LOW CENTER DIGS ALL THE WAY DOWN INTO NEVADA AND SHOVES THE
ASSOCIATED SURFACE COLD FRONT THROUGH OUR REGION. SURFACE WINDS WILL
SHIFT TO THE NORTHWEST TUESDAY NIGHT AND WEDNESDAY AS THE FRONT
COMES THROUGH...AND COULD REACH ADVISORY SPEEDS OVER THE NEVADA TEST
SITE AND/OR NORTHWEST SAN BERNARDINO COUNTY. BY WEDNESDAY
AFTERNOON...WITH THE LOW CENTER EXPECTED TO BE OVER CENTRAL
NEVADA...24 HOUR HEIGHT FALLS OF ABOUT 250 METERS WILL SEND
TEMPERATURES CRASHING FROM RECORD HIGHS TO BELOW AVERAGE IN ONE DAY.
RAPIDLY FALLING TEMPERATURES ALOFT PLUS THE STRONG LATE MAY SUN
COULD LEAD TO A WEAKLY UNSTABLE AIR MASS BY AFTERNOON...AND
THUNDERSTORMS WILL BE POSSIBLE /MAINLY OVER LINCOLN COUNTY NEAR THE
COLD POOL ALOFT/. THE LOW WILL CONTINUE TO DIG SOUTH...REACHING THE
MOJAVE DESERT AS THE SHORT TERM COMES TO AN END WEDNESDAY NIGHT. AN
INTERESTING FOOTNOTE...ALTHOUGH THE ATMOSPHERIC PATTERN WAS NOT ALL
THAT SIMILAR TO WHAT IS OCCURRING NOW...THERE WAS A SIMILAR
TEMPERATURE SWING TWO YEARS AGO THIS WEEK. LAS VEGAS REACHED 102F ON
MAY 19TH 2006 FOR A RECORD HIGH...AND THE HIGH THREE DAYS LATER WAS
ONLY 78F. THIS SWING COULD BE EVEN MORE IMPRESSIVE. SUMMER IS NOT
HERE YET...THIS IS ONLY A BRIEF PREVIEW.
.LONG TERM...MODELS IN GOOD AGREEMENT ON SYNOPTIC PATTERN TO EVOLVE
IN THE EXTENDED...WHICH CALLS FOR A VERY STRONG LATE SEASON COLD
TROUGH AND LOW TO BE OVER THE REGION THURSDAY AND HANGING AROUND
THROUGH THE WEEKEND. DESPITE THE GOOD MODEL CONSENSUS AND
CONSISTENCY THERE IS STILL SOME UNCERTAINTY TO DEAL WITH. AS ALREADY
NOTED ABOVE AND FOR THE LAST FEW DAYS THERE WILL BE A SIGNIFICANT
TEMPERATURE DROP BY THURSDAY COMPARED TO MONDAY AND TUESDAYS RECORD
HIGH TEMPERATURES TO WELL BELOW NORMAL ONES BY THURSDAY ON. I DID
LOWER TEMPERATURES A LITTLE BIT MORE ON THURSDAY BUT OTHERWISE LEFT
THE PREVIOUS FORECAST ALONE.
SOME QUESTIONS PERSIST ABOUT HOW WIDE SPREAD THE PRECIPITATION WILL
BE WITH THIS LOW PARKED OVER THE AREA FOR A FEW DAYS. TYPICALLY
THESE SYSTEMS THAT DROP IN ON US FROM THE NORTH BRING LIMITED
MOISTURE WITH THEM AND DIURNALLY RECYCLE IT. HOWEVER MODELS INSIST
ON BRINGING HIGHER POPS THAN ONE WOULD EXPECT. I DID GO ALONG WITH
THIS TO A DEGREE AND EXPANDED THE CHANCE OF PRECIPITATION TO A
LARGER AREA. FORECASTED LIQUID WATER AMOUNTS LOOK A BIT
HIGH...THOUGH IT IS POSSIBLE TO SEE SOME SMALL ACCUMULATIONS IN THE
SIERRA AND WHITE MOUNTAINS OF INYO COUNTY AND IN THE AREAS ABOVE
8000 FEET OF NORTHERN LINCOLN AND CLARK COUNTIES. STILL KEPT THE
THUNDERSTORMS CONFINED TO THE DAYTIME PERIODS DURING PEAK HEATING
WHICH WILL COUPLE WITH THE COLD AIR ALOFT TO BRING SOME INSTABILITY.
PART OF THE REASON FOR KEEPING THE LOW/TROUGH OVER THE AREA SO LONG
IS THE INJECTION OF A SECOND WAVE/LOW COMING DOWN THE BACKSIDE OF
THE TROUGH ON SATURDAY. THIS LEADS ME TO SUMMARIZE THE
EXTENDED...THURSDAY TO SUNDAY...AS A PERIOD OF UNSETTLED CONDITIONS
AS AN UPPER LOW WOBBLES OVER THE AREA. FOR NOW I EXPECT A WARMING
AND DRYING TREND TO COMMENCE JUST BEYOND THE EXTENDED PERIOD ON
MONDAY.
&&
.AVIATION...FOR MCCARRAN...LOOK FOR ANOTHER DAY OF LIGHT WINDS.
LIGHT AND VARIABLE THIS MORNING BECOMING NORTHEAST EARLY IN THE
AFTERNOON...BUT UNDER 10 KNOTS. WINDS WILL GO LIGHT SOUTHWEST
TONIGHT. BIG CHANGE IS COMING STARTING TUESDAY AS WINDS WILL
STRENGTHEN FROM THE SOUTHWEST AS WELL AS AN INCREASE IN CLOUD COVER.
FROM WEDNESDAY ONWARDS KLAS WILL SEE DAILY CHANCES OF AFTERNOON
THUNDERSTORMS AND SHOWERS IN THE AREA.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...VARIABLE WINDS GENERALLY LESS THAN 10 KTS THROUGH
MONDAY EVENING EXCEPT IN WESTERN CALIFORNIA WHERE WESTERLY WINDS
LOOK TO PICK UP TO AROUND 15 KTS THROUGH 20Z MON. MOSTLY CLEAR SKIES
ARE EXPECTED THROUGHOUT MONDAY AND EARLY TUESDAY.
&&
.FIRE WEATHER...INCREASING SOUTHWEST WINDS...WITH GUSTS OVER 35 MPH
POSSIBLE...WILL DEVELOP TUESDAY AFTERNOON ALONG WITH RECORD BREAKING
HIGH TEMPERATURES AND SINGLE DIGIT RELATIVE HUMIDITY VALUES. IN
ADDITION...CONDITIONS COULD BE FAVORABLE FOR STRONG DOWNSLOPE
WINDS...POTENTIALLY OVER 50 MPH...ALONG THE EAST SLOPES OF THE
SOUTHERN SIERRA LATE TUESDAY AFTERNOON AND TUESDAY EVENING.
&&
.CLIMATE...RECORD BREAKING HIGH TEMPERATURES ARE EXPECTED ACROSS THE
MOJAVE DESERT AND SOUTHERN GREAT TODAY AND TUESDAY. RECORD HIGH
MINIMUM TEMPERATURES ALSO LOOK POSSIBLE AT LAS VEGAS. RECORDS FOR
SEVERAL STATIONS IN OUR AREA...AS WELL AS SOME STATISTICS ON TRIPLE
DIGIT TEMPERATURES FOR LAS VEGAS ARE BELOW.
RECORD HIGHS...
LOCATION TODAY TUESDAY
5/19 5/20
LAS VEGAS 102/2006* 102/2005
BISHOP 98/1954 96/1984
DAGGETT 103/2006 103/1984
NEEDLES 110/2006 109/2005
* INDICATES THE LAST TIME A RECORD HIGH WAS REACHED.
RECORD HIGH MINIMUMS FOR LAS VEGAS...
5/19...80/2006
5/20...77/2006 AND PREVIOUS YEARS
5/21...76/2005
FOR LAS VEGAS...THE AVERAGE DATE OF THE FIRST TRIPLE DIGIT
TEMPERATURE IS MAY 25TH. THE EARLIEST TRIPLE DIGIT TEMPERATURE WAS
ON MAY 1 1947. THE LATEST OCCURRENCE OF THE FIRST 100 DEGREE OR
BETTER TEMPERATURE WAS JUNE 30 1965. THE ALL-TIME MONTHLY HIGH
TEMPERATURE FOR MAY IS 109 DEGREES. THAT HAS OCCURRED ON MAY 26 1951
AND MAY 28 2003.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NVZ460>465.
EXCESSIVE HEAT WARNING FROM NOON TO 7 PM PDT TODAY FOR NVZ016-
017-020>022.
EXCESSIVE HEAT WARNING FROM NOON TO 7 PM PDT TUESDAY FOR
NVZ016-017-020>022.
AZ...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR AZZ102.
EXCESSIVE HEAT WARNING FROM NOON TO 7 PM MST TODAY FOR AZZ002-
003-036.
EXCESSIVE HEAT WARNING FROM NOON TO 7 PM MST TUESDAY FOR
AZZ002-003-036.
CA...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR CAZ226.
EXCESSIVE HEAT WARNING FROM NOON TO 7 PM PDT TODAY FOR
CAZ522>527.
EXCESSIVE HEAT WARNING FROM NOON TO 7 PM PDT TUESDAY FOR
CAZ522>527.
&&
MORGAN/JACQUES
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, May 19, 5:11 AM PDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 511 AM PDT MON MAY 19 2008 AZZ003-NVZ016-017-020-022-200700- NORTHWEST DESERTS-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 511 AM PDT MON MAY 19 2008 /511 AM MST MON MAY 19 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT RECORD HIGH TEMPERATURES ARE EXPECTED AGAIN TODAY...WITH READINGS A FEW DEGREES HOTTER THAN YESTERDAY. AN EXCESSIVE HEAT WARNING IS IN EFFECT. REMEMBER THESE SAFETY TIPS WHEN EXTREME HEAT THREATENS: *DRINK PLENTY OF FLUIDS *WEAR LIGHT COLORED CLOTHING AND APPLY SUN SCREEN *STAY OUT OF DIRECT SUNLIGHT...OR REMAIN INDOORS WITH AIR-CONDITIONING...IF AVAILABLE *AVOID ALCOHOL AND CAFFEINATED BEVERAGES SUCH AS COFFEE...SODA AND TEA *USE WET CLOTHS OR BLUE COOLER PACKS ON THE FACE...WRISTS OR NECK FOR A QUICK COOL-DOWN *REMEMBER YOUR PETS...THEY NEED PLENTY OF FRESH DRINKING WATER AND SHADE TO BE PROTECTED FROM EXTREME HEAT *IF HEAT ILLNESS OCCURS...CONTACT YOUR PHYSICIAN OR CALL 911 IMMEDIATELY .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY IT WILL REMAIN HOT TUESDAY...AND SOUTHWEST WINDS WILL INCREASE AS WELL. AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR TUESDAY...ALONG WITH A FIRE WEATHER WATCH FOR THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS. MUCH COOLER TEMPERATURES ARE EXPECTED FOR WEDNESDAY THROUGH SUNDAY...ALONG WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURE. AZZ002-036-CAZ522>527-NVZ021-200700- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 511 AM PDT MON MAY 19 2008 /511 AM MST MON MAY 19 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT RECORD HIGH TEMPERATURES ARE EXPECTED AGAIN TODAY...WITH READINGS A FEW DEGREES HOTTER THAN YESTERDAY. AN EXCESSIVE HEAT WARNING IS IN EFFECT. REMEMBER THESE SAFETY TIPS WHEN EXTREME HEAT THREATENS: *DRINK PLENTY OF FLUIDS *WEAR LIGHT COLORED CLOTHING AND APPLY SUN SCREEN *STAY OUT OF DIRECT SUNLIGHT...OR REMAIN INDOORS WITH AIR-CONDITIONING...IF AVAILABLE *AVOID ALCOHOL AND CAFFEINATED BEVERAGES SUCH AS COFFEE...SODA AND TEA *USE WET CLOTHS OR BLUE COOLER PACKS ON THE FACE...WRISTS OR NECK FOR A QUICK COOL-DOWN *REMEMBER YOUR PETS...THEY NEED PLENTY OF FRESH DRINKING WATER AND SHADE TO BE PROTECTED FROM EXTREME HEAT *IF HEAT ILLNESS OCCURS...CONTACT YOUR PHYSICIAN OR CALL 911 IMMEDIATELY .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY IT WILL REMAIN HOT TUESDAY...AND AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR TUESDAY AS WELL. MUCH COOLER TEMPERATURES ARE EXPECTED FOR WEDNESDAY THROUGH SUNDAY...ALONG WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURE. AZZ001-CAZ519-520-NVZ014-015-018-019-200700- NORTHWEST PLATEAU-EASTERN SIERRA SLOPES-OWENS VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-SHEEP RANGE- SPRING MOUNTAINS- 511 AM PDT MON MAY 19 2008 /511 AM MST MON MAY 19 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTHWEST WINDS WILL INCREASE ON TUESDAY...AND A FIRE WEATHER WATCH IS IN EFFECT FOR THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS. THERE IS A CHANCE OF A DOWNSLOPE WIND EVENT IN THE LEE OF THE SIERRA TUESDAY NIGHT...BUT THE OCCURRENCE AND STRENGTH ARE BOTH STILL UNCERTAIN. MUCH COOLER TEMPERATURES ARE EXPECTED FOR WEDNESDAY THROUGH SUNDAY...ALONG WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURE. CAZ521-200700- WHITE MOUNTAINS OF INYO COUNTY- 511 AM PDT MON MAY 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS WEATHER IS NOT EXPECTED ON TUESDAY. MUCH COOLER TEMPERATURES ARE EXPECTED FOR WEDNESDAY THROUGH SUNDAY...ALONG WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURE. MORGAN
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:16 PM PDT | Red Flag Warning | VEF | Clark, Esmeralda, Lincoln, Nye | 35 hr |
Nearby
High Wind Watches in California, 2008Every high wind watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.